Join the 'Mysoline' group to help and get support from people like you.
We found 11 questions associated with the 'Mysoline' topic.
Posted 7 Sep 2016 by • 0 answers
I was told by my neurologist that SERB, in France, would only make the drug Mysoline using the correct compound if it could change the name to Primidone. I have researched on the internet and found this to be true. I ask my pharmacist every time I collect my prescription for Primidone 'Is it ...
Posted 9 Sep 2016 by • 0 answers
... Mysoline only. Just over three years ago I started having minor seizures (partial) and 'absence attacks', which I hadn't had for 6 years. I had always received Mysoline in their branded box, but was given them in a 'brown' bottle and told by the pharmacist 'they ...
Posted 1 Jun 2016 by • 0 answers
Posted 9 May 2016 by • 0 answers
Which has less side-effects, especially tiredness or edginess ? I am currently taking Mysoline (Primidone): 250 mg, 3x/day ... reduced from 300 mg, 3x/day, due to the Primidone level in my blood being too high... approx.16. After a few months, at the current dose, the level is roughly 13.5. ...
Posted 24 Feb 2015 by • 2 answers
I have been a 30 year plus user of Mysoline. I have had no seizures. About 20 years ago, I used a generic for about 5 days, and had a seizure. I went back on to the Mysoline, and have been seizure free. I am having trouble ordering the 250mg dosage, and with Medicare, the co-pay is expensive. I am ...
Posted 28 Jan 2015 by • 1 answer
Primidone - How hard is it to get off Mysoline. I've been on it since I was young. I'm now 45 years?
Posted 23 Aug 2014 by • 2 answers
... old. I take 250mg 3x a day. I'm also having problems with my bones because of Mysoline. I know it's a hard drug to get off of. I was wondering if anyone has been on it for a very long time and is now off of Mysoline and what did u go through to get off of it??
Posted 26 Dec 2013 by • 1 answer
I have severe shaking of my right hand and have been using mysoline 250mg. I am now on Topalex 25mg x3 per day
Posted 17 Jun 2013 by • 1 answer
Posted 13 Mar 2012 by • 1 answer
I am a lifelong epileptic and have recently been using Remeron for mild depression caused by acute pain over the Christmas holidays. I never had depression or anxiety in my life, probably because I use Mysoline (a type of Phenobarbital) and Dilantin for my epilepsy. During the past few days I have ...
Posted 10 Oct 2009 by • 1 answer
Has it been too long to experience any of these symptoms since she stopped taking it?